Vol. 306, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
The Journal
Editorial Board
Special Issues
Submission Guidelines
Submission Form
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
The homotopy groups of the $\eta$-periodic motivic sphere spectrum

Kyle Ormsby and Oliver Röndigs

Vol. 306 (2020), No. 2, 679–697

We compute the homotopy groups of the η-periodic motivic sphere spectrum over a field k of finite cohomological dimension with characteristic not 2 and in which 1 is a sum of four squares. We also study the general characteristic 0 case and show that the α1-periodic slice spectral sequence over determines the α1-periodic slice spectral sequence over all extensions  k. This leads to a speculation on the role of a “connective Witt-theoretic J-spectrum” in η-periodic motivic homotopy theory.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

motivic homotopy theory, stable motivic homotopy sheaves, slice spectral sequence
Mathematical Subject Classification 2010
Primary: 14F42
Secondary: 55Q45
Received: 19 September 2019
Revised: 10 January 2020
Accepted: 19 January 2020
Published: 13 July 2020
Kyle Ormsby
Department of Mathematics
Reed College
Portland, OR
United States
Oliver Röndigs
Institut für Mathematik
Universität Osnabrück